# SDR F3LA2023121800233

- Difficulty date: December 8, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N330FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08219
- Aircraft time: 18,592 hours, 8,917 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING INSPECTION FOUND L/H SHEAR PLATE FR69-70 CRACKED.  REQUIRES REPLACEMENT AS PER  SRM 51-72-11 REV. 38.  REPLACED L/H SHEAR PLATE BETWEEN FR69-70 AS PER  SRM 51-72-11 REV. 38.  MX ACTION IS ACCEPTABLE.
